# SDR AALA20161025007

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 5,208 hours, 2,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 769013
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY INOPERATIVE.  REMOVED AND REPLACED BATTERY IAW AMM 33-51-38.  OPERATIONAL TEST GOOD.
